Theoretical Economics Letters

Theoretical Economics Letters

ISSN Print: 2162-2078
ISSN Online: 2162-2086
www.scirp.org/journal/tel
E-mail: tel@scirp.org
"Decrease of the Penalty Parameter in Differentiable Penalty Function Methods"
written by Roohollah Aliakbari Shandiz, Emran Tohidi,
published by Theoretical Economics Letters, Vol.1 No.1, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top